# SDR USAA980129

- Difficulty date: March 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N505AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23380
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keel Beam
- Condition: Corrosion
- Location: Bs 707-727
- Part time: 35,831 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING Q-5 CHECK VISUAL INSPECTION, FOUND CORROSION AROUND FASTENERS HOLES .5 INCH BY .1875 INCH BS 707-727 LT KEEL BEAM.  INSTALLED REPAIR STRAPS, REPAIRED PER EA 43725A.  CORROSION TASK NR C53-212-01, CORROSION LEVEL 2.  (M)
